# SDR CALA2009110900679

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 5,081 hours, 1,911 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 785801
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK WILL NOT DEPLOY AT SEAT 17EFG WHEN ELECTRICALLY OPERATED FROM FLIGHT DECK.  REMOVED & REPLACED ROW 17EFG OXYGEN SOLENOID ACTUATOR IAW MM 35-22-21, SYSTEM OPS CHECK GOOD IAW MM 35-22-00.
